Folner's Conditions for Amenable Semi-Groups.
Mathematica Scandinavica, Tome 15 (1964), pp. 18-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__15_165885,
author = {I. Namioka},
title = {Folner's {Conditions} for {Amenable} {Semi-Groups.}},
journal = {Mathematica Scandinavica},
pages = {18--28},
year = {1964},
volume = {15},
zbl = {0138.38001},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__15_165885/}
}
I. Namioka. Folner's Conditions for Amenable Semi-Groups.. Mathematica Scandinavica, Tome 15 (1964), pp. 18-28. http://geodesic.mathdoc.fr/item/MS2_1964__15_165885/